Research

Strong clumping of super-Brownian motion in a stable catalytic medium


Reference:

Dawson, D. A., Fleischmann, K. and Morters, P., 2002. Strong clumping of super-Brownian motion in a stable catalytic medium. Annals of Probability, 30 (4), pp. 1990-2045.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsDawson, D. A., Fleischmann, K. and Morters, P.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7415
Additional InformationID number: ISI:000180071400015

Export

Actions (login required)

View Item